Algebraic & Geometric Topology

Combinatorial proofs in bordered Heegaard Floer homology

Bohua Zhan

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Using bordered Floer theory, we give a combinatorial construction and proof of invariance for the hat version of Heegaard Floer homology. As part of the proof, we also establish combinatorially the invariance of the linear-categorical representation of the strongly based mapping class groupoid given by the same theory.

Article information

Source
Algebr. Geom. Topol., Volume 16, Number 5 (2016), 2571-2636.

Dates
Received: 5 July 2014
Revised: 9 January 2016
Accepted: 24 January 2016
First available in Project Euclid: 16 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1510841221

Digital Object Identifier
doi:10.2140/agt.2016.16.2571

Mathematical Reviews number (MathSciNet)
MR3572341

Zentralblatt MATH identifier
1365.57038

Subjects
Primary: 57R58: Floer homology
Secondary: 57R56: Topological quantum field theories

Keywords
bordered Heegaard Floer homology

Citation

Zhan, Bohua. Combinatorial proofs in bordered Heegaard Floer homology. Algebr. Geom. Topol. 16 (2016), no. 5, 2571--2636. doi:10.2140/agt.2016.16.2571. https://projecteuclid.org/euclid.agt/1510841221


Export citation

References

  • J,E Andersen, A,J Bene, R,C Penner, Groupoid extensions of mapping class representations for bordered surfaces, Topology Appl. 156 (2009) 2713–2725
  • A,J Bene, A chord diagrammatic presentation of the mapping class group of a once bordered surface, Geom. Dedicata 144 (2010) 171–190
  • S Cautis, J Kamnitzer, Knot homology via derived categories of coherent sheaves, I: the ${\mathfrak{sl}}(2)$–case, Duke Math. J. 142 (2008) 511–588
  • B Farb, D Margalit, A primer on mapping class groups, Princeton Mathematical Series 49, Princeton Univ. Press (2012)
  • M Khovanov, A functor-valued invariant of tangles, Algebr. Geom. Topol. 2 (2002) 665–741
  • M Khovanov, P Seidel, Quivers, Floer cohomology, and braid group actions, J. Amer. Math. Soc. 15 (2002) 203–271
  • M Khovanov, R Thomas, Braid cobordisms, triangulated categories, and flag varieties, Homology Homotopy Appl. 9 (2007) 19–94
  • A,S Levine, Knot doubling operators and bordered Heegaard Floer homology, J. Topol. 5 (2012) 651–712
  • R Lipshitz, P,S Ozsváth, D,P Thurston, A faithful linear-categorical action of the mapping class group of a surface with boundary, J. Eur. Math. Soc. 15 (2013) 1279–1307
  • R Lipshitz, P Ozsváth, D,P Thurston, Bordered Heegaard Floer homology: invariance and pairing, preprint (2014) To appear in J. Topol.
  • R Lipshitz, P,S Ozsváth, D,P Thurston, Computing $\widehat{\mathit{HF}}$ by factoring mapping classes, Geom. Topol. 18 (2014) 2547–2681
  • R Lipshitz, P,S Ozsváth, D,P Thurston, Bimodules in bordered Heegaard Floer homology, Geom. Topol. 19 (2015) 525–724
  • P Ozsváth, A,I Stipsicz, Z Szabó, Combinatorial Heegaard Floer homology and nice Heegaard diagrams, Adv. Math. 231 (2012) 102–171
  • P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159–1245
  • P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027–1158
  • S Sarkar, J Wang, An algorithm for computing some Heegaard Floer homologies, Ann. of Math. 171 (2010) 1213–1236
  • P Seidel, I Smith, A link invariant from the symplectic geometry of nilpotent slices, Duke Math. J. 134 (2006) 453–514
  • P Seidel, R Thomas, Braid group actions on derived categories of coherent sheaves, Duke Math. J. 108 (2001) 37–108
  • K Siegel, A geometric proof of a faithful linear-categorical surface mapping class group action (2011)
  • S Suzuki, On homeomorphisms of a $3$–dimensional handlebody, Canad. J. Math. 29 (1977) 111–124
  • B Zhan, Explicit Koszul-dualizing bimodules in bordered Heegaard Floer homology, Algebr. Geom. Topol. 16 (2016) 231–266